# SDR QXEA200601485

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT OUTBOARD SEAT TRACK NR 19 HAS CORROSION AT STA X540 AND X556.  MAINTENANCE REPAIRED IAW RD 8/4-53-884, NDTM PART 6, 51-00-01-250-801, AND Q400 SRM PSM 1-84-3 CHAPTER 51-21-10.
